Volume 49, Number 2
Previous Issue Next Issue

J. Math. Study, 49 (2016), pp. 0-0.

Full PDF 121 1112 Abstract

Claude-Michel Brauner

10.4208/jms.v49n2.16.01

J. Math. Study, 49 (2016), pp. 93-110.

Preview Full PDF 146 1508 Abstract

Hongqiu Chen

10.4208/jms.v49n2.16.02

J. Math. Study, 49 (2016), pp. 111-131.

Preview Full PDF 131 1374 Abstract

Chuangye Liu, Nghiem V. Nguyen & Zhi-Qiang Wang

10.4208/jms.v49n2.16.03

J. Math. Study, 49 (2016), pp. 132-148.

Preview Full PDF 118 1340 Abstract

Yuanwei Qi

10.4208/jms.v49n2.16.04

J. Math. Study, 49 (2016), pp. 149-168.

Preview Full PDF 133 1523 Abstract

Dipendra Regmi & Jiahong Wu

10.4208/jms.v49n2.16.05

J. Math. Study, 49 (2016), pp. 169-194.

Preview Full PDF 124 1396 Abstract

Lionel Rosier

10.4208/jms.v49n2.16.06

J. Math. Study, 49 (2016), pp. 195-204.

Preview Full PDF 107 1473 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard